# SDR ASOA20140609068

- Difficulty date: June 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 33,052 hours, 18,554 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A LAV SMOKE DETECTOR ALARM DURING APPROACH. MX RESET THE LAV SMOKE DETECTION SYS AND PERFORMED THE LAV SMOKE TEST.  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
